# SDR WVER0401201551208

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 30,667 hours, 20,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: CC67010516
- Condition: Out Of Limits
- Location: Zone 500
- Part time: 30,667 hours, 20,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING S/B 670BA-57-020, REV C, FOUND 1 OFF FASTENER HOLE COMMON TO FWD GEAR DOOR HINGE, WING STRAP, LOWER WING PLANK AND TRUNNION TO BE 2ND OVERSIZE, 0.404", IN COLDWORK ZONE ON LT SIDE.
